Annals of medicine and surgery (2012) · 2021
Erythema multiforme eruption due to SARS-COV 2: Case report.
Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Bouabdella Sara, Benkaraache Mounia, Almheirat Yousef, Zizi Nada, Dikhaye Siham
Аннотация
INTRODUCTION: and importance: The COVID-19 is a global pandemic that is now responsible for more than 3 million deaths around the world. Its cutaneous manifestations in patients are being increasingly reported. This case brings additional data implementing the knowledge on the dermatological signs during COVID-19.
CASE PRESENTATION: We report a new pattern with erythema multiforme (EM) lesions in a healthy patient with COVID-19 infection and no other medical background.
CLINICAL DISCUSSION: We are facing challenging times in Dermatology. New information and cutaneous manifestations possibly related to COVID-19 are emerging every day. There are only a few case reports describing EM in patients with COVID-19.
CONCLUSION: We suggest that this EM might be another pattern of exanthem associated with COVID-19 infection. Further studies are needed to evaluate whether these lesions are associated with the virus, the drug intake or any other conditions.
CASE PRESENTATION: We report a new pattern with erythema multiforme (EM) lesions in a healthy patient with COVID-19 infection and no other medical background.
CLINICAL DISCUSSION: We are facing challenging times in Dermatology. New information and cutaneous manifestations possibly related to COVID-19 are emerging every day. There are only a few case reports describing EM in patients with COVID-19.
CONCLUSION: We suggest that this EM might be another pattern of exanthem associated with COVID-19 infection. Further studies are needed to evaluate whether these lesions are associated with the virus, the drug intake or any other conditions.